MathSciNet Relay Station
MathSciNet bibliographic data
MR2780284 47J25 (47H05 47H10)
Aoyama, Koji; Kohsaka, Fumiaki; Takahashi, Wataru Proximal point methods for monotone operators in Banach spaces. Taiwanese J. Math. 15 (2011), no. 1, 259–281.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement